Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Ott95]  Note on the number of monadic quantifiers in monadic Σ11

Otto1995c (Article)
Author(s)Otto, Martin
Title« Note on the number of monadic quantifiers in monadic Σ11 »
JournalInformation Processing Letters
Volume53
Page(s)337-339
Year1995

BibTeX code
@article{Otto1995c,
  pages = {337-339},
  year = {1995},
  journal = {Information Processing Letters},
  title = {Note on the number of monadic quantifiers in monadic $\Sigma^1_1$},
  volume = {53},
  author = {Otto, Martin},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!